I realized this summer that I am going to die from this disease. I am severly allergic to cashmere. I am so sensitve that if I go near anyone wearing it or a place where it was an anaphylactic reaction occurs. This has been going on for 2 years and I'm going into my third winter. During the first year it would happen 4 times a week. Never had to use my epi-pen, but I am not as quick to use as the others. My cocktail of meds contains very strong antihistamines and cortizone shots to lessen and stop the reactions. Atarax stops them everytime so far. Last month my heart stopped three times in one day. It was going so fast and irregular that it would seize and stop for about 5 sec and than restart before I had to use my pen. This experience made me realize that I am going to die from this. All the doctors I have gone to tell me that there is nothing they can do and each reaction is going to be worse than the next. Without the meds and now heart meds I would be dead by now. The most frustrating thing is that there is no cure. I have so many bottles for this symptom and that symptom, but nothing to stop it. It got worse a lot faster than I thought it would. Now my other sensitivities that weren't very bad are turning into full allergies and causing anaphylactic reactions. Its a never ending fight.
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...